VLSI Design

VLSI Design / 1999 / Article
Special Issue

International Workshop on Quantum Theory

View this Special Issue

Open Access

Volume 9 |Article ID 034945 | https://doi.org/10.1155/1999/34945

I. Gasser, "On Hartree–Fock Systems", VLSI Design, vol. 9, Article ID 034945, 8 pages, 1999. https://doi.org/10.1155/1999/34945

On Hartree–Fock Systems

Received13 Aug 1997
Revised01 Dec 1998

Abstract

We show an existence and uniqueness result for mildly nonlinear Schrödinger systems of (self-consistent) Hartree–Fock form. We also shortly resume the already existing results on the semiclassical limit and the asymptotic and dispersive behavior of such systems.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views119
Downloads234
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.